Optimal LQ-feedback control for a class of first-order hyperbolic distributed parameter systems

I. Aksikas, J.J. Winkin, D. Dochain

Research output: Contribution to journalArticlepeer-review

Abstract

The Linear-Quadratic (LQ) optimal control problem is studied for a class of first-order hyperbolic partial differential equation models by using a nonlinear infinite-dimensional (distributed parameter) Hilbert state-space description. First the dynamical properties of the linearized model around some equilibrium profile are studied. Next the LQ-feedback operator is computed by using the corresponding operator Riccati algebraic equation whose solution is obtained via a related matrix Riccati differential equation in the space variable. Then the latter is applied to the nonlinear model, and the resulting closed-loop system dynamical performances are analyzed.
Original languageEnglish
Pages (from-to)897-908
Number of pages12
JournalESAIM : Control, Optimisation and Calculus of Variations
Volume14
Issue number4
DOIs
Publication statusPublished - 1 Oct 2008

Fingerprint

Dive into the research topics of 'Optimal LQ-feedback control for a class of first-order hyperbolic distributed parameter systems'. Together they form a unique fingerprint.

Cite this